Effectively relieves 6 cold and flu symptoms.
Codral 6 signs provides relief from cold and flu.
The 6 signs include headaches, fever, body aches and pain, blocked and runny nose, sore through and chesty cough.
What else should I know?
Each capsule contains:
Phenylephrine Hydrochloride 6.1mg.
- Adults and children over 12:
- Take 2 capsules every 4-6 hours at nighttime as necessary.
- Maximum 8 capsules in 24 hours.
- If symptoms persist, see your doctor.
- Phenylephrine may cause sleeplessness in some people
- Do not use for children under 12 years.
- Do not use product if you have taken paracetamol.
NOTE: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
blog & more!
Click here to read